Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lipo blues
Aug 11, 2003

I am suffering from facial wasting and am servely depressed over it. My doctor switched my meds to help, I excerise, eat right, take vitamins but nothing seems to be helping. I am scared of the future and what I might do? Any advise?

Response from Dr. Dieterich

This is a tough one. You are doing all the right things to help. However the fat in your cheeks may not come back of its own accord. There are however many ways to supplement it. They are at the moment all semi surgical. There are implants and injections of various things that can fill them out. I would investigate your local area for people who are doing that. Good luck! DTD



Previous
i need advice
Next
HIV-Pain-Libido-Medication

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement